About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 732032, 6 pages
http://dx.doi.org/10.1155/2013/732032
Research Article

Convergent Homotopy Analysis Method for Solving Linear Systems

School of Mathematical Sciences, Ferdowsi University of Mashhad, P.O. Box 1159-91775, Mashhad, Iran

Received 16 June 2013; Accepted 22 August 2013

Academic Editor: Ting-Zhu Huang

Copyright © 2013 H. Nasabzadeh and F. Toutounian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Varga, Matrix Iterative Analysis, Prentice-Hall, Englewood Cliffs, NJ, USA, 1962. View at MathSciNet
  2. D. M. Young, Iterative Solution of Large Linear Systems, Academic Press, New York, NY, USA, 1971. View at MathSciNet
  3. L. A. Hageman and D. M. Young, Applied Iterative Methods, Academic Press, New York, NY, USA, 1981, Computer Science and Applied Mathematics. View at MathSciNet
  4. Y.-T. Li, C.-X. Li, and S.-L. Wu, “Improvements of preconditioned AOR iterative method for L-matrices,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 656–665, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Wang and Y.-T. Li, “A new preconditioned AOR iterative method for L-matrices,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 47–53, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Wang and Y. Song, “Preconditioned AOR iterative methods for M-matrices,” Journal of Computational and Applied Mathematics, vol. 226, no. 1, pp. 114–124, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. H. Yun, “A note on preconditioned AOR method for L-matrices,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 13–16, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Zhang and T.-Z. Huang, “Modified iterative methods for nonnegative matrices and M-matrices linear systems,” Computers & Mathematics with Applications, vol. 50, no. 10–12, pp. 1587–1602, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T.-Z. Huang, X.-Z. Wang, and Y.-D. Fu, “Improving Jacobi methods for nonnegative H-matrices linear systems,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1542–1550, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. Keramati, “An approach to the solution of linear system of equations by He's homotopy perturbation method,” Chaos, Solitons & Fractals, vol. 41, no. 1, pp. 152–156, 2009. View at Publisher · View at Google Scholar
  11. E. Yusufoğlu, “An improvement to homotopy perturbation method for solving system of linear equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2231–2235, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H.-K. Liu, “Application of homotopy perturbation methods for solving systems of linear equations,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5259–5264, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, vol. 2 of Modern Mechanics and Mathematics, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2003. View at MathSciNet
  14. S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problem [Ph.D. thesis], Shanghai Jiao Tong University, Shanghai, China, 1992.
  15. S. Liao, “On the homotopy analysis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 499–513, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J.-H. He, “Homotopy perturbation method: a new nonlinear analytical technique,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 73–79, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Hadjidimos and A. Yeyios, “Symmetric accelerated overrelaxation (SAOR) method,” Mathematics and Computers in Simulation, vol. 24, no. 1, pp. 72–76, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  20. T. A. Davis and Y. Hu, “The University of Florida sparse matrix collection,” Association for Computing Machinery, vol. 38, no. 1, aricle 1, 2011. View at Publisher · View at Google Scholar · View at MathSciNet